# SDR AALA990555

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6835
- Make and model: Boeing 727223
- Aircraft serial: 20188
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN CORRODED AT BUTT JOINT AT BS 680.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER AND REINSTALLED INTERCOSTAL.  (M)
